Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2, Issue 5, Pages 435-447
http://dx.doi.org/10.1155/S1024123X96000427

On the structure of the deflagration for the generalized reaction-rate model

1King, Buck & Associates, Inc., San Diego, CA 92110, USA
2Florida Institute of Technology, Melbourne, FL 32901, USA

Received 15 January 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. B. Bush and L. Krishnamurthy, “On the structure of the deflagration for the generalized reaction-rate model,” Mathematical Problems in Engineering, vol. 2, no. 5, pp. 435-447, 1996. https://doi.org/10.1155/S1024123X96000427.